Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Can I discontinue zeptol and start driving??

User rating for this question
Very Good
Answered by

Practicing since : 1999
Answered : 517 Questions
Dear Sir I had an epilepsy attack in May 2009 & am taking Zeptol CR 200 earlier it was 400. Do i need to continue that tablet or shold stop this . After that I have gone for MRI but the report was normal . But at the time of incident my BP was high . My Doctor has advised not to drive or aviod swimming . After that I am not driwing .So I have two question 1) should I stop this tablet - as I am taking two tablet daily 2) Can i drive now or not Thanks & regards XXXXXXXXXX
Posted Sun, 2 Feb 2014 in Epilepsy
Answered by Dr. Alokkalyani 53 minutes later
Brief Answer: yes, conditionally Detailed Answer: Hi and thanks for the query. I am Dr. Alok and very pleased to be assisting you with your health questions today. if there is no specific cause was found and no seizuresmore for more than 2 years , than one can reduce the dose slowly and stop them. Regarding driving, you can resume driving but with care Hope this helps and provides answers to your question. I wish you good health. Dr. Alok
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor